# SDR UPS00231356

- Difficulty date: January 16, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19196
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 6572719108
- Condition: Cracked
- Location: Rt Wing Tip
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON BOTTOM SIDE OF RIGHT WING TIP.  REMOVED AND REPLACED RT WING TIP P/N ON 65-72719-108 S/N ON 1910.
